# SDR CA120612001

- Difficulty date: June 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 9913000011
- Condition: Cracked
- Location: Rt Aileron
- Part time: 12,665 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT INSPECTION, THE PILOT FOUND A CRACK ON TOP SKIN OF RT AILERON.
